# SDR JR2R2011102800536

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N973FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 20,178 hours, 15,841 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Part number: CN6220313203
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LOWER FAN COWL OTBD EDGE MEMBER NEAR ALLIGNMENT PIN DENTED IN AND CRACKED. - REPLACED OTBD EDGE MEMBER IAW SRM.
